Munich Personal RePEc Archive

Asymptotic properties of dynamic multipliers in nonlinear econometric models

Bianchi, Carlo and Calzolari, Giorgio and Corsi, Paolo and Panattoni, Lorenzo (1985): Asymptotic properties of dynamic multipliers in nonlinear econometric models. Published in: Economic Notes No. 14 (1985): pp. 97-117.

[img]
Preview
PDF
MPRA_paper_24401.pdf

Download (416kB) | Preview

Abstract

This paper deals with methods to estimate standard errors of dynamic multipliers. These methods can be applied to nonlinear macroeconometric models, thus extending methods available in the literature for linear models.

UB_LMU-Logo
MPRA is a RePEc service hosted by
the Munich University Library in Germany.